Nonextensibility of the pair $\lbrace 1, 3\rbrace$ to a Diophantine quintuple in ${\mathbb Z}[\sqrt{2}]$ (bibtex)
by Zrinka Franu\v sić, Dijana Kreso
Reference:
Zrinka Franu\v sić, Dijana Kreso, Nonextensibility of the pair $\lbrace 1, 3\rbrace$ to a Diophantine quintuple in ${\mathbb Z}[\sqrt{2}]$, Journal of Combinatorics and Number Theory, 3(3), 1-15, (2011).
Bibtex Entry:
@Article{kreso_franusic,
  Title     = {Nonextensibility of the pair $\lbrace 1, 3\rbrace$
		to a {D}iophantine quintuple in {${\mathbb Z}[\sqrt{2}]$}},
  Author   = {Zrinka Franu{\v s}i{\'c} and Dijana Kreso},
  Journal  = {Journal of Combinatorics and Number Theory},
  Year     = {2011},
  Number   = {3},
  Pages    = {1-15},
  Volume   = {3},
  Arxiv    = {1312.5241},
  Mrnumber = {2986557},
}